# SDR HEEA087449

- Difficulty date: June 12, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 2,772 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Adapter
- Part number: 427042440103
- Part serial: A89
- Condition: Leaking
- Location: T/R Gearbox
- Component: Gearbox
- Component part number: 406040400119
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADAPTER AND WEAR SLEEVE REMOVED DUE TO OIL LEAKING BETWEEN SLEEVE AND ADAPTER. TO BE SENT FOR CREDIT.
